On $w$-Chebyshev subspaces in Banach spaces
Bull. Korean Math. Soc. 2008 Vol. 45, No. 3, 601-606
Published online September 1, 2008
Maram Shams, Hamid Mazaheri, and Sayed Mansour Vaezpour
Yazd University, Yazd University, Yazd University
Abstract : The purpose of this paper is to introduce and discuss the concept of $w$-Chebyshev subspaces in Banach spaces. The concept of quasi Chebyshev in Banach space is defined. We show that $w$-Chebyshevity of subspaces are a new class in approximation theory. In this paper, also we consider orthogonality in normed spaces.
Keywords : $w$-Chebyshev subspaces, orthogonality, proximinal subspaces, Chebyshev subspaces
MSC numbers : Primary 41A65, 46B50, 46B20, 41A50
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd